Couldn't find what you looking for?

TRY OUR SEARCH!

hi my name is Stacy and i was just wondering what the effects of stopping my medication would be. I am taking Levothyroxin and i have to stop taking it for 2 weeks before i can do my radiation treatment. I have been off it for 8 days and i have gottin really tired and today i woke up and i have been very cold all day. I'm wearing sweat clothes and i can't get warm can you please tell if this could be a side effect of stopping my medication. thank you

Loading...

Hi.

The effects of stopping thyroxin would be mainly a decrease in your thyroid activity which would include weight gain and feeling cold all the time as well as a variety of other symptoms including insomnia, fatigue, dry and brittle hair, inability to concentrate, confusion etc. =This isbecause the symptoms of hyopothyroidism would have come back.The reason you were prescribed thyroxin in the first place was an underactive thyroid (this is really the only reason anyone is prescribed thyroxin) which is also known as hypothyroidism.

I have just been prescribed thyroxin for an underactive thyroid. This was caused by enormous and ongoing stress since March 2008 and the doctor said I should lose the weight I have gained and the fatigue should go.

As you are now feeling so weak because of stopping your thyroxin treatment theremay be natural supplements you could take which would not conflict with radiation treatment. I have found Wilsons Temperature Syndrome.com very interesting and helpful for this type of information.

Laura
Reply

Loading...